Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675638
Representation zeta functions of nilpotent groups and generating functions for Weyl groups of type B
Stasinski A, Voll C (2014)
American Journal of Mathematics 136(2): 501-550.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2635819
The quintic nonlinear Schrödinger equation on three-dimensional Zoll manifolds
Herr S (2013)
American Journal of Mathematics 135(5): 1271-1290.
PUB | DOI | WoS | arXiv
 
1977 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630226
Grothendieck Groups of Modules and Forms over Commutative Orders
Bak A (1977)
American Journal of Mathematics 99(1): 107-120.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0002-9327

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung